Translator Disclaimer
April 2019 Coefficient estimates for a general subclass of $m$-fold symmetric bi-univalent functions
Ahmad Motamednezhad, Safa Salehian
Tbilisi Math. J. 12(2): 163-176 (April 2019). DOI: 10.32513/tbilisi/1561082575

Abstract

In the present paper, we introduce and investigate an interesting subclass ${\mathcal B}_{{\Sigma}_m}^{h,p}(\lambda,\gamma)$ of $m$-fold symmetric bi-univalent functions in the open unit disk $\mathbb{U}$. Furthermore, we obtain estimates on the coefficients $|a_{m+1}|$ and $|a_{2m+1}|$ for functions belonging to this subclass. The results presented in this paper would generalize and improve some recent works of several earlier authors.

Acknowledgment

We would like to thank the referee for carefully reading our manuscript.

Citation

Download Citation

Ahmad Motamednezhad. Safa Salehian. "Coefficient estimates for a general subclass of $m$-fold symmetric bi-univalent functions." Tbilisi Math. J. 12 (2) 163 - 176, April 2019. https://doi.org/10.32513/tbilisi/1561082575

Information

Received: 26 November 2018; Accepted: 7 May 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172320
MathSciNet: MR3973267
Digital Object Identifier: 10.32513/tbilisi/1561082575

Subjects:
Primary: 30C45
Secondary: 30C80

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top